UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 1 | January 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 6 Issue 2
February-2019
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIREL06051


Registration ID:
305831

Page Number

265-270

Share This Article


Jetir RMS

Title

WAVE PROPAGATION THROUGH ROTATING VISCOELASTIC MEDIUM

Abstract

In the present paper phase velocities and attenuation coefficients of two dispersive waves have been explored. The viscoelastic media considered to be homogenous, isotropic rotating Kelvin-Voigt type. The secular equation being complex quadratic equation provides us two roots that can be connected with two dispersive waves, which are found to attenuating in existing media. The numerical illustrations and graphical presentation have been carried out for copper material with help of MATLAB code. The present outcomes are advantageous in applications of geophysics

Key Words

viscoelastic media, anisotropic, quasi-longitudinal

Cite This Article

"WAVE PROPAGATION THROUGH ROTATING VISCOELASTIC MEDIUM", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 2, page no.265-270, February-2019, Available :http://www.jetir.org/papers/JETIREL06051.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"WAVE PROPAGATION THROUGH ROTATING VISCOELASTIC MEDIUM", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 2, page no. pp265-270, February-2019, Available at : http://www.jetir.org/papers/JETIREL06051.pdf

Publication Details

Published Paper ID: JETIREL06051
Registration ID: 305831
Published In: Volume 6 | Issue 2 | Year February-2019
DOI (Digital Object Identifier):
Page No: 265-270
Country: Phagwara , Punjab , India .
Area: Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002642

Print This Page

Current Call For Paper

Jetir RMS